Theoretical Economics
Journal of the Econometric Society
Edited by: Federico Echenique • ISSN (e): 1555-7561 • ISSN (print): 1933-6837
Edited by: Federico Echenique • ISSN (e): 1555-7561 • ISSN (print): 1933-6837
Theoretical Economics: May, 2017, Volume 12, Issue 2
https://doi.org/10.3982/TE1924
p. 493-511
Christopher P. Chambers, Federico Echenique, Eran Shmaya
We generalize the standard revealed-preference exercise in economics, and prove a sufficient condition under which the revealed-preference formulation of an economic theory has universal implications, and when these implications can be recursively enumerated. We apply our theorem to two theories of group behavior: the theory of group preference and of Nash equilibrium.